# SDR A8JA202008120033

- Difficulty date: August 12, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N469MR
- Make and model: Cessna 560XL
- Aircraft serial: 5605125
- Aircraft time: 4,163 hours, 3,202 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW OBSERVED A CABIN DUCT OVHT, AND AN ACM OVHT LIGHT.  THEY ALSO OBSERVED A RISE IN TEMPERATURE IN THE CABIN.  CREW FOLLOWED CHECKLIST AND LIGHTS WENT OUT FOR ABOUT 30 SECONDS AND CAME BACK ON.  CREW DIVERTED TO KJAN AND LANDED WITHOUT ISSUES.  ONCE ON THE GROUND, MAINTENANCE PERSONNEL INSPECTED THE SYSTEMS AND FOUND NO DAMAGE.  DEFERRED COOLING SYSTEM PER APPROVED MEL, AND REPOSITIONED AIRCRAFT BACK TO KDAL FOR REPAIRS.  FOUND COALESCER NOT DRAINING PROPERLY DUE TO BLOCKAGE AND DUCTWORK LEAKING.  SUSPECT MOISTURE FROZE UP IN SYSTEM CAUSING BLEED VALVE TO DRIVE FULL HOT.  REPAIRS ARE ONGOING.
